# SDR CALA2021010100002

- Difficulty date: January 1, 2021
- Submitted: January 1, 2021
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 75,528 hours, 30,333 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: O-Ring
- Part number: NAS1612BA
- Condition: Damaged
- Location: Slat Pcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

B RSVR LO LEVEL DISPLAYED ON UPPER ECAM SCREEN.  HYD APPLIED ECAM PROCEDURE LEAK APPEARS FROM BLUE SLAT PCU VALVE BLOC FILTER, IPC 27-84-53-01A PACKING ITEM 60 PART NR NAS1612-BA FOUND BLUE SYSTEM LOW, CAUSE VALVE BLOCK FILTER ORING OF BLUE.  REPLACED ORING, PER AMM 27-84-53-400-003-A.  SLAT SYSTEM CHECK NORMAL, FILTER CLEAN.  RAN SPOILERS, CYCLED ALL OTHER FLIGHT CONTROLS.  HYD SYSTEM SERVICED TO NORMAL, NO LEAKS.  OK RETURN TO SERVICE.
